MathSciNet Relay Station
MathSciNet bibliographic data
MR2023445 35K57 (92D25)
Billingham, John Dynamics of a strongly nonlocal reaction-diffusion population model. Nonlinearity 17 (2004), no. 1, 313–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement